# SDR QXEA0300413

- Difficulty date: March 28, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,719 hours, 4,293 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER COWL LEFT VERTICAL CHANNEL CRACKED AT LOWER RIVET, AFT OF BYPASS DOOR.  REPAIRED IAW RD 8/4-71-016 AND DHC-8 SRM 51-40-11.
